Mathematical Research Letters
Volume 27 (2020)
Lower bounds for estimates of the Schrödinger maximal function
Pages: 687 – 692
We give new lower bounds for $L^p$ estimates of the Schrödinger maximal function by generalizing an example of Bourgain.
This material is based upon work supported by the National Science Foundation under Grant Number DMS-1641020. The first, second and fourth authors were supported in part by the National Science Foundation under Grant Number DMS-1638352. They were additionally supported by the Shiing-Shen Chern Fund, a PIMS postdoctoral fellowship and the James D. Wolfensohn Fund, respectively.
Received 12 February 2019
Accepted 31 July 2019
Published 20 August 2020